# SDR ASAA2020110333488

- Difficulty date: November 3, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 46,760 hours, 14,103 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896305
- Part serial: 15873
- Condition: Binding
- Location: Nr 1 Engine
- Part time: 46,754 hours, 14,102 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE START VALVE INDICATING WITH START LEVERS OFF.  GROUNDED-YES.  REF B737-800 WDM 80-11-11-1 - AT NR 1 ENGINE START VALVE CONNECTOR DP1202 PIN 2, FOUND 22V DC WITH NR 1 ENGINE START SW "OFF" AND WITH NR 1 ENGINE START VALVE C/B OPEN.  CONFIRMED SAME 22V DC PRESENT AT S266 ENGINE NR 1 START SW CONTACT 1B, REF WDM 49-52-31-2 AND WDM 49-62-11-103.  WHEN APU FIRE SW POWER C/B (C1544) WAS OPENED, 22VDC WAS NO LONGER PRESENT AT S266 CONTACT 1B AND REMAINED GONE AFTER C/B WAS RESET.  CYCLED APU FIRE SW AND RECHECKED.  VOLTAGE WAS NO LONGER PRESENT AT S266 OR DP1202.  PERFORMED APU FIRE DETECTION OPERATIONS TEST, PER B737-800 AMM 26-15-00-710-801, ALL TESTS PASS.  MANUALLY OPERATED NR 1 ENGINE START VALVE, FOUND START VALVE BINDING AND DIFFICULT TO CLOSE MANUALLY.  R & R NR 1 ENGINE START VALVE, REF B737-800 AMM 80-11-03.  VALVE LEAK AND OPERATIONS TEST GOOD.  STARTED NR 1 ENGINE, STARTED AND OPERATED NORMALLY.
